On the Index of Callias-type Operators.
Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 431-438
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1993__3_6_58139,
author = {N. Anghel},
title = {On the {Index} of {Callias-type} {Operators.}},
journal = {Geometric and functional analysis},
pages = {431--438},
year = {1993},
volume = {3},
number = {6},
zbl = {0843.58116},
url = {http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58139/}
}
N. Anghel. On the Index of Callias-type Operators.. Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 431-438. http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58139/